# SDR SWAA2022053103657

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL34 WL158.DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4D(1).REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PAR 1C.STARTED DAMAGE REMOVAL ON BOTH FWD AND AFT FACE SHEETS IAW SRM 51-70-04-2R-10 PAR 4A-B. COMPLETED DAMAGE REMOVAL ON FWD AND AFT FACESHEETS AND CLEANED REPAIR AREAS IAW SRM 51-70-04-2R-10 PARA 4B-C FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 51-70-04-2R-10 PAR 4D.; INSTALLED REPAIR PLIES USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; VACUUM BAGGED;  UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-04-2R-10 PARA 4.F;H.
